Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 35, Number 152

All articles in this issue are freely accessible.

Analysis of mixed methods using mesh dependent norms
I. Babuška, J. Osborn and J. Pitkäranta.
Math. Comp. 35 (1980), 1039-1062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583486
On the coupling of boundary integral and finite element methods
Claes Johnson and J.-Claude Nédélec.
Math. Comp. 35 (1980), 1063-1079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583487
Spectral and pseudospectral methods for advection equations
Joseph E. Pasciak.
Math. Comp. 35 (1980), 1081-1092
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583488
A finite element method for first-order hyperbolic systems
Mitchell Luskin.
Math. Comp. 35 (1980), 1093-1112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583489
Local stability conditions for the Babuška method of Lagrange multipliers
Juhani Pitkäranta.
Math. Comp. 35 (1980), 1113-1129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583490
Variational crimes and $L^{∞}$ error estimates in the finite element method
Charles I. Goldstein.
Math. Comp. 35 (1980), 1131-1157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583491
Additive methods for the numerical solution of ordinary differential equations
G. J. Cooper and A. Sayfy.
Math. Comp. 35 (1980), 1159-1172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583492
A method of skipping the transient phase in the solution of separably stiff ordinary initial value problems
Peter Alfeld.
Math. Comp. 35 (1980), 1173-1176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583493
Five-diagonal sixth-order methods for two-point boundary value problems involving fourth-order differential equations
C. P. Katti.
Math. Comp. 35 (1980), 1177-1179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583494
Integrating ODEs in the complex plane—pole vaulting
George F. Corliss.
Math. Comp. 35 (1980), 1181-1189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583495
On determination of best-possible constants in integral inequalities involving derivatives
Beny Neta.
Math. Comp. 35 (1980), 1191-1193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583496
On faster convergence of the bisection method for all triangles
Martin Stynes.
Math. Comp. 35 (1980), 1195-1201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583497
The construction of Jacobi and periodic Jacobi matrices with prescribed spectra
Warren E. Ferguson.
Math. Comp. 35 (1980), 1203-1220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583498
Optimal partitioning of Newton’s method for calculating roots
Günter Meinardus and G. D. Taylor.
Math. Comp. 35 (1980), 1221-1230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583499
On factoring a class of complex symmetric matrices without pivoting
Steven M. Serbin.
Math. Comp. 35 (1980), 1231-1234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583500
Numerical stability of nested dissection orderings
Indu Mati Anand.
Math. Comp. 35 (1980), 1235-1249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583501
The spectral transformation Lánczos method for the numerical solution of large sparse generalized symmetric eigenvalue problems
Thomas Ericsson and Axel Ruhe.
Math. Comp. 35 (1980), 1251-1268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583502
On an accelerated overrelaxation iterative method for linear systems with strictly diagonally dominant matrix
M. Madalena Martins.
Math. Comp. 35 (1980), 1269-1273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583503
The exact degree of precision of generalized Gauss-Kronrod integration rules
Philip Rabinowitz.
Math. Comp. 35 (1980), 1275-1283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583504
An efficient one-point extrapolation method for linear convergence
Richard F. King.
Math. Comp. 35 (1980), 1285-1290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583505
On some orthogonal polynomial integrals
Luigi Gatteschi.
Math. Comp. 35 (1980), 1291-1298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583506
Gaussian quadrature of integrands involving the error function
J. P. Vigneron and Ph. Lambin.
Math. Comp. 35 (1980), 1299-1307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583507
The rate of convergence of Hermite function series
John P. Boyd.
Math. Comp. 35 (1980), 1309-1316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583508
Modulus and phase of the reduced logarithmic derivative of the cylindrical Bessel function
Andrés Cruz and Javier Sesma.
Math. Comp. 35 (1980), 1317-1324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583509
On some trigonometric integrals
Henry E. Fettis.
Math. Comp. 35 (1980), 1325-1329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583510
On accelerating the convergence of infinite double series and integrals
David Levin.
Math. Comp. 35 (1980), 1331-1345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583511
An efficient algorithmic solution of the Diophantine equation $u^{2}+5v^{2}=m$
Peter Wilker.
Math. Comp. 35 (1980), 1347-1352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583512
Arithmetic in a finite field
Michael Willett.
Math. Comp. 35 (1980), 1353-1359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583513
Reciprocal polynomials having small measure
David W. Boyd.
Math. Comp. 35 (1980), 1361-1377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583514
Note on irreducibility testing
John Brillhart.
Math. Comp. 35 (1980), 1379-1381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583515
The determination of all imaginary, quartic, abelian number fields with class number $1$
Bennett Setzer.
Math. Comp. 35 (1980), 1383-1386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583516
The 25th and 26th Mersenne primes
Curt Noll and Laura Nickel.
Math. Comp. 35 (1980), 1387-1390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583517
Lucas pseudoprimes
Robert Baillie and Samuel S. Wagstaff.
Math. Comp. 35 (1980), 1391-1417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583518
Some very large primes of the form $k⋅2^{m}+1$
G. V. Cormack and H. C. Williams.
Math. Comp. 35 (1980), 1419-1421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583519
Improving the speed of calculating the regulator of certain pure cubic fields
H. C. Williams.
Math. Comp. 35 (1980), 1423-1434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583520
The first occurrence of certain large prime gaps
Richard P. Brent.
Math. Comp. 35 (1980), 1435-1436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583521
Reviews and Descriptions of Tables and Books
Math. Comp. 35 (1980), 1437-1443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Table of integrals, series and products [English translation of the fourth Russian edition, Academic Press, New York, 1965; MR 33 #5952] by I. S. Gradšteĭn and I. M. Ryžik
Jason A. Carlson Gallas.
Math. Comp. 35 (1980), 1444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583522
Table errata: “A method of factoring and the factorization of $F_{7}$” [Math. Comp. 29 (1975), 183–205; MR 51 #8017] by M. A. Morrison and J. Brillhart
Robert P. Backstrom.
Math. Comp. 35 (1980), 1444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583523
Table Errata
Math. Comp. 35 (1980), 1444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum
Math. Comp. 35 (1980), 1445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum: “Recurrence relations for computing with modified divided differences” [Math. Comp. 33 (1979), no. 148, 1265–1271; MR 80f:65094]
Fred T. Krogh.
Math. Comp. 35 (1980), 1445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583524
Indices
Math. Comp. 35 (1980), 1447-1458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions